MathSciNet Relay Station
MathSciNet bibliographic data
MR2831373 34K50 (34K14 60H10)
Cao, Junfei; Yang, Qigui; Huang, Zaitang; Liu, Qing Asymptotically almost periodic solutions of stochastic functional differential equations. Appl. Math. Comput. 218 (2011), no. 5, 1499–1511.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement